# SDR DXTR2013091801

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 6,102 hours, 4,792 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143797
- Part serial: 06230H9293
- Condition: Cracked
- Location: Cockpit
- Part time: 6,102 hours, 4,792 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD CRACKED DURING FLIGHT, CLIMBING THROUGH FL220.  R & R WINDSHIELD IAW MM 56-12-00.
